# SDR DHL2003742503

- Difficulty date: November 29, 2003
- Submitted: December 16, 2003
- Operation: Air carrier
- Aircraft: N742DH
- Make and model: Boeing 727225
- Aircraft serial: 21290
- Aircraft time: 57,477 hours, 36,433 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Plate
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK, N/R 60481 UPPER CABIN SHEAR PLATE BS 1175 RBL 45 OLD TOILET DUMP CAP AREA CORRODED.  DAMAGE FOUND TO BE OUT OF LIMIT IAW B-727 SRM 53-10 FIG 1.  CUT OUT DAMAGE AREA AND FABRICATED DOUBLER FROM 7075 T6 .071 PO 9912380 DIM 10.5 INCH X 9 INCH AND FILLER FROM 7075 T6 .160 PO 314676 DIM 7.5 INCH X 6.125 INCH IAW B-727 SRM 51-10-2 FIG 5 AND 51-40-2 FIG 1.  PARTS TREATED AND PRIMED IAW B-727 SRM 51-10-2.  PARTS INSTALLED IAW B-727 SRM 51-40-2 FIG 8.
